# SDR R61A2022031000192

- Difficulty date: February 24, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 15,794 hours, 10,517 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: SB170550014IR
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACEMENT OF L/H AND R/H HSTAB RIB 10A, 11A & 12A IAW TASK CARD #170EO-55-10-0004_1 KIT SB170-55-0014.
